$1\over 2$-Homogeneous hyperspace suspensions

Tom 128 / 2012

Sergio Macías, Patricia Pellicer-Covarrubias Colloquium Mathematicum 128 (2012), 109-132 MSC: Primary 54C60; Secondary 54B20. DOI: 10.4064/cm128-1-10

Streszczenie

We continue the study of $1\over 2$-homogeneity of the hyperspace suspension of continua. We prove that if $X$ is a decomposable continuum and its hyperspace suspension is $1\over 2$-homogeneous, then $X$ must be continuum chainable. We also characterize $1\over 2$-homogeneity of the hyperspace suspension for several classes of continua, including: continua containing a free arc, atriodic and decomposable continua, and decomposable irreducible continua about a finite set.

Autorzy

  • Sergio MacíasInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    Circuito Exterior, Ciudad Universitaria
    México, D.F., C.P. 04510, México
    e-mail
  • Patricia Pellicer-CovarrubiasDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad Nacional Autónoma de México
    Circuito Exterior, Ciudad Universitaria
    México, D.F., C.P. 04510, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek